# SDR CALA2022010700042

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 80,664 hours, 9,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 201356
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7031 - SEAT 27-36 AND CREW REST DOORWAY AREA EMER LT FOUND DIM - REFER TRANSFER NON-ROUTINE ZHA501993 AND ORIGINATED BY EMP V935378 M33404 EMER LT POWER SUPPLY BATTERY REPLACED AND TEST NORMAL AS PER AMM 33-51-06 ADD EMP:V896992 IDT INSPECTED OKAY BY HX 195273 ADD EMP:V896958
